# SDR C2XA09IA052

- Difficulty date: February 17, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N11106
- Make and model: Emb EMB-145XR
- Aircraft serial: 145650
- Aircraft time: 18,015 hours, 9,502 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 2050, DURING PREFLIGHT INSPECTION THE CREW REPORTED THAT THE INTERIOR LEFT EMERGENCY EXIT SIGN AT THE WING WAS INOPERATIVE. MAINTENANCE INSPECTED THE AIRCRAFT, OPERATIONALLY TESTED THE EMERGENCY LIGHTS WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
